# SDR YENA2020071300384

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 65,674 hours, 23,290 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 6216
- Condition: Failed
- Location: 20hq
- Part time: 59,183 hours, 21,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1044,  DIVERTED. CLIMBING FL 240-270,  ODOR OF BURNING SUBSTANCE ACCOMPANIED BY LOUD WHINNING NOISE ON LT SIDE.  AGAIN AT CRUISE ON FL 340 ODOR BECAME WORSE FOLLOWED NOISE SUBSIDING & VENT BLOWER ECAM STATUS.  INSPECTED THE ACFT AND FOUND THE SOURCE OF THE ODOR AND NOISE TO BE BLOWER FAN 20 HQ. REMOVED AND REPLACED BLOWER FAN IAW AMM 21-26-51, OPS CHECKED GOOD.  NO ODOR OR NOISE PRESENT AT THIS TIME. ACFT IS OK FOR SERVICE.
